JournalszaaVol. 16, No. 3pp. 607–619

Nonlinear Geometric Optics for Shock Waves Part I: Scalar Case

  • Ya-Guang Wang

    Jiao Tong University, Shanghai, China
Nonlinear Geometric Optics for Shock Waves Part I: Scalar Case cover
Download PDF

Abstract

In this paper we study the nonlinear geometric optics of the shock wave for a scalar conservation law in one space variable. The existence of the oscillatory shock wave and its leading terms are obtained. Meanwhile, we rigorously justify the asymptotic properties of the shock wave as well as the shock front.

Cite this article

Ya-Guang Wang, Nonlinear Geometric Optics for Shock Waves Part I: Scalar Case. Z. Anal. Anwend. 16 (1997), no. 3, pp. 607–619

DOI 10.4171/ZAA/780